Cancer Risk and the Consumption of Tea with Replacement Hormones
Weight reducing remedies are widely used across the world, particularly in the Middle East where natural remedies are particularly popular. Such medicines can contain thyroid hormones which have a noticeable effect on weight loss. The excess of consumption of such a hormone is known as: thyrotoxicosis and through its fastening of the body's systems can cause serious effects such as heart palpitations by acting as an adrenaline overdose. Some ignore these risks due to the positive effects the can have in controlling their diet, but others who consume such hormones are unaware of such risks due to such risks not being noted on labels or instructions. The Japanese weight control medicines "Ever Youth" and "Dream Shape" are two past examples of this as they contain natural elements which can present a danger to those taking them. More recently, the weight control medicine ephedra has shown similar effects in this regard and a study has subsequently been launched to identify the exact risks of such weight reducing medicines on the human body.
A modern study has sought to measure these effects by analyzing women suffering from thyrotoxicosis and their cause by some of these herbal medicines. For such a study two case studies were mainly monitored for the harmful effects that have been purported to effect people who take such hormones through weight loss medicines. The first case study, a 30-year old woman with no reported/cited medical problems took Ever Youth and reported noteworthy weight loss after taking 4 and then 8 capsules per day. During such a process she reported symptoms which included heat intolerance, irregular menstruation and headaches. Testing revealed elevated levels of thyroid hormones and such symptoms stopped when the patient discontinued taking the weight loss medicine. The second case study, also a 30 year old woman took Dream Shape in order to maintain her weight and after taking 15 tablets per day noted a variety of health problems associated with thyroid hormone overdose. Including: hand tremors and heart palpitations. Once the patient stopped taking such medicine the symptoms and her thyroid levels returned to normal.
Weight reducing medicines such as Dream shape have been consistently proven to be capable of reducing or controlling the body mass of those taking it. But its side effects are clearly evident and they are usually problems associated with a thyroid hormone overdose. For this reason, the consumption of such weight loss medicine should be self-prescribed with a great deal of caution.
SOURCES: 'Thyrotoxicosis Caused by Weight-Reducing Herbal Medicines' Hidemi Ohye, MD; Shuji Fukata, MD; Maki Kanoh, RN; Sumihisa Kubota, MD; Kanji Kuma, MD; Akira Miyauchi, MD; Masahiro Sugawara, MD Arch Intern Med. 2005;165:831-834.